# SDR CA030501007

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 13,436 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209017
- Condition: Split
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE PILOT OBSERVED OIL SPRAYING ONTO THE WINDSCREEN. AS HE WAS CLOSE TO A MAINTENANCE BASE HE ELECTED TO LAND AND HAVE IT LOOKED AT. AT LANDING HE NOTICED OIL PRESSURE HAD DROPPED TO YELLOW (70 PSI AND THE LOW OIL PRESSURE LIGHT HAD FLICKERED ONCE. AFTER NORMAL SHUTDOWN THE MECHANIC FOUND A DEFECTIVE O-RING AT THE TUBE UNION AT THE ENGINE C-FLANGE. O-RING WAS REPLACED , 4 LITERS OF OIL ADDED AND GROUND RUN NORMAL. CHIP DETECTOR AND OIL SCREEN WAS CHECKED CLEAN.
